No Cover Image

Journal article 616 views

Unions, monopolistic competition and the optimal monetary regime / Jonathan James, Phillip Lawler

Metroeconomica, Volume: 62, Issue: 2, Pages: 265 - 282

Swansea University Author: Jonathan James

Full text not available from this repository: check for access using links below.

Published in: Metroeconomica
ISSN: 0026-1386
Published: Wiley 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa5204
Tags: Add Tag
No Tags, Be the first to tag this record!
College: School of Management
Issue: 2
Start Page: 265
End Page: 282